Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 7

International Journal of Advanced Research in Mathematics

Volume 7
See as eBook
The product has been placed in your shopping Cart.
P. 1

Expansion of Function z ln z in the Quasi-Reciprocal Continued Fraction

Authors: Mykhaylo M. Pahirya

Citation: M. M. Pahirya "Expansion of Function z ln z in the Quasi-Reciprocal Continued Fraction", International Journal of Advanced Research in Mathematics, Vol. 7, pp. 1-9, 2016

P. 10

An Investigation on an Optimal Control Problem with a Fractional Constraint in the Riemann-Liouville Sense

Authors: Mehdi Nategh, Bahram Agheli

Citation: M. Nategh and B. Agheli, "An Investigation on an Optimal Control Problem with a Fractional Constraint in the Riemann-Liouville Sense", International Journal of Advanced Research in Mathematics, Vol. 7, pp. 10-18, 2016

P. 19

On Best Polynomial Approximations in the Spaces Sp and Widths of Some Classes of Functions

Authors: Alexander N. Shchitov

Citation: A. N. Shchitov "On Best Polynomial Approximations in the Spaces Sp and Widths of Some Classes of Functions", International Journal of Advanced Research in Mathematics, Vol. 7, pp. 19-32, 2016